Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Has developed a boil near vagina and hurting badly. Suggest? - Online Doctor Chats

Date : 02-Jul-2013
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:Hi - my name is XXXXXXX and 40 years old
Doctor:How can I help you today?
User:Hi Doctor - I have developed a boil near my vagina for past week and it is hurting very badly
User:what can apply to get it cured
User:I applied candid cream for 2 days but it dint help so stopped
Doctor:Does it have pus?
Doctor:An antibiotic cream like neosporin should help
Doctor:Usually it goes down in a few days
User:Ok, but what could be the reason for this as I had never got a boil like this in the past
Doctor:If it does not then you will need to see a doctor
Doctor:To find reason we will need to conduct tests
Doctor:Usually it happens because of bacterial overgrowth
User:ok, so I will apply Neosporin for a couple of days and check if it going down if now, I will see a doctor
Doctor:But we need to rule out other infections
User:Do I have to take any medication?
Doctor:Medicine can be prescribed after consultation with a doctor
User:Ok - I will try with Neosporin first and then seek doctor's help
Doctor:He will examine you and then see the need for medicines
User:thanks doctor
Doctor:Thanks for consulting me
User:Have a good day...bye
Doctor:you too
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor